MathSciNet Relay Station
MathSciNet bibliographic data
MR2420685 46A03
García-Pacheco, F. J.; Rambla-Barreno, F.; Seoane-Sepúlveda, J. B. ${\bf Q}$-linear functions, functions with dense graph, and everywhere surjectivity. Math. Scand. 102 (2008), no. 1, 156–160.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement